# SDR UIEA2020040700712

- Difficulty date: April 7, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,890 hours, 23,324 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS LH ENG. HPSOV( PERFORMED AIR SUPPLY CONTROL BITE PER B767 AMM 36-23-00 FAULTED LH HPC, PUSHED VERIFY, NO FAULTS AT THIS TIME. )
